# SDR 02FDEA00389

- Difficulty date: June 5, 2002
- Submitted: June 25, 2002
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11
- Aircraft serial: 48528
- Aircraft time: 32,863 hours, 7,589 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: ACA7223513
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO DOOR FUSELAGE HALF HINGE, HINGE LOBES   ELONGATED AND ID EXCEEDED FITS CLEARANCE LIMITS.  REMOVED AND REPLACED HINGE PER JAMB INSTL DRAWING ACA7211.
